# SDR UALA2012091705218

- Difficulty date: September 16, 2012
- Submitted: September 20, 2012
- Operation: Air carrier
- Aircraft: N565UA
- Make and model: Boeing 757222
- Aircraft serial: 26669
- Aircraft time: 65,196 hours, 24,163 cycles
- Engine: Pwa PW2037
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 141N48201
- Part serial: 56
- Condition: Crazed
- Location: Cockpit
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S FIXED SIDE-AFT WINDOW'S VISIBILITY IS AFFECTED BY DEFECTS, REPLACE FIRST AVAILABLE.  CREW COMMENTS:  WINDOW 3L HAS MANY SCUFFS FROM JETWAYS CRAZING IN DIRECT SUN.  NEEDS POLISHING OR REPLACEMENT.  WINDOW CLEANED PER ECRA 5611-01100.  WINDOW ASSY REPLACED PER MM.
